Outerplane bipartite graphs with isomorphic resonance graphs

Simon Brezovnik, Zhongyuan Che, Niko Tratnik, Petra Žigert Pleteršek

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We present novel results related to isomorphic resonance graphs of 2-connected outerplane bipartite graphs. As the main result, we provide a structure characterization for 2-connected outerplane bipartite graphs with isomorphic resonance graphs. Three additional characterizations are expressed in terms of resonance digraphs, via local structures of inner duals, as well as using distributive lattices on the set of order ideals of posets defined on inner faces of 2-connected outerplane bipartite graphs.

Original languageEnglish (US)
Pages (from-to)340-349
Number of pages10
JournalDiscrete Applied Mathematics
Volume343
DOIs
StatePublished - Jan 30 2024

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this